Analytical and Numerical Description of Some Nonlinear Evolution Equations

Arun Kumar *

Department of Mathematics, Government College, Kota (Raj.), India

*Author to whom correspondence should be addressed.


Abstract

In this paper, the exp-function method is used to obtain generalized travelling wave solutions of a Nonlinear Evolution Equation of variable coefficients. It is shown that the Exp-function method, with the help of symbolic computation, provides a straightforward and powerful mathematical tool to solve such equations arises in mathematical physics.

 

Keywords: Exp-function method, travelling wave solution, fisher equation, burger equation, MSC-AMS: 35Q53, 35Q51, 37K10


How to Cite

Kumar, Arun. 2012. “Analytical and Numerical Description of Some Nonlinear Evolution Equations”. Physical Science International Journal 2 (4):144-52. https://journalpsij.com/index.php/PSIJ/article/view/199.

Downloads

Download data is not yet available.